# SDR HEEA0010275

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911PF
- Make and model: Bolkms BO105S
- Aircraft serial: S718
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Condition: Intermittent
- Location: Cockpit Atc
- Component: KT76
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSPONDER INTERMITTENT CONDITION. PERFORMED PRELIMINARY INSPECTION.  PULSES INCORRECT AND OFF FREQUENCY.  REPLACED F401 FUSE, V101 CAVITY OSCILLATOR, C4042 CAPACITOR, C409 CAPACITOR.  REPAIRED.  ADJUSTED FREQUENCY, POWER AND PULSE WIDTH.  BENCH CHECK GOOD.
